Nilpotent Elements in Semi-simple Jordan Algebras.

N. Jacobson

Mathematische Annalen (1958)

  • Volume: 136, page 375-386
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Jacobson, N.. "Nilpotent Elements in Semi-simple Jordan Algebras.." Mathematische Annalen 136 (1958): 375-386. <>.

author = {Jacobson, N.},
journal = {Mathematische Annalen},
keywords = {rings, modules, fields},
pages = {375-386},
title = {Nilpotent Elements in Semi-simple Jordan Algebras.},
url = {},
volume = {136},
year = {1958},

AU - Jacobson, N.
TI - Nilpotent Elements in Semi-simple Jordan Algebras.
JO - Mathematische Annalen
PY - 1958
VL - 136
SP - 375
EP - 386
KW - rings, modules, fields
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.